| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 49-52


P. Senthilkumar, G. Rajendran
      Solution of fuzzy linear systems by using fuzzy centre
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2411-2419.

A. K. Singh
      On T_1 separation axioms in I-fuzzy topological spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2421-2425.

A. K. Singh, V. K. Singh, O. P. Singh
      The Bernstein operational matrix of integration
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2427-2436.

Christos E. Kountzakis
      Generalized coherent risk measures
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2437-2451.

B. Praba, R. Sujatha, S. Srikrishna
      A study on homogeneous fuzzy semi-Markov model
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2453-2467.

R. Rajeswari, B. Jothiram, V. K. Nelson
      Chemical reaction, heat and mass transfer on nonlinear MHD boundary layer flow through a vertical porous surface in the presence of suction
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2469-2480.

Le Van Hien
      Exponential stability of switched systems with mixed time delays
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2481-2489.

B. Batiha
      Application of variational iteration method to linear partial differential equations
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2491-2498.

Chen Ning, Chen Ji-qian
      A note on random solution for some random operator equation
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2499-2505.

M. Darus, R. W. Ibrahim
      New classes containing generalization of differential operator
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2507-2515.

K. El-Hussein
      A new solvable algebra of partial differential operators with variable coefficients on H \times R^*_+
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2517-2522.

G. Hariharan, K. Kannan
      Haar wavelet method for solving Cahn-Allen equation
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2523-2533.

F. Hosseinzadeh Lotfi, S. A. Kharazmi, G. R. Amin
      A generalized sensitivity analysis DEA model
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2535-2541.

F. Motamed-Shariati, N. Nematollahi
      Minimax estimation of the scale parameter of the selected gamma population with arbitrary known shape parameter
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2543-2552.

Z. Iravani, F. Hosseinzadeh Lotfi, M. Ahadzadeh Namin
      An algorithm for the calculation of progress or regress via TOPSIS and Malmquist productivity index
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2553-2562.

M. Sharifdoost, S. Mahmoodi, E. Pasha
      A statistical test for time reversibility of stationary finite state Markov chains
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2563-2574.

G. R. Eslami, M. Mehralizadeh, G. R. Jahanshahloo
      Efficiency measurement of multi-component decision making units using data envelopment analysis
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2575-2594.

F. Hosseinzadeh Lotfi, Gh. R. Amin, S. A. Kharazmi, R. Enayati
      Improving efficiency scores of inefficient units with restricted primary resources
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2595-2602.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, A. R. Vahidi, A. Dalirian
      Efficiency and effectiveness in multi-activity network DEA model with fuzzy data
      Appl. Math. Sci., Vol. 3, 2009, no. 49-52, 2603-2618.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |